Spread the love

A dietary supplement, called Niacin, can be dangerous if taken in excessive amounts, doctors warn.

We sometimes have the impression that dietary supplements are so natural that they can only have a positive impact on our metabolism… But numerous studies prove the opposite. Taken in too large quantities, they present risks. And this is particularly the case of Niacin, or vitamin B3, as noted by nutritionist Lisa Richards, author of The Candida Diet, in an interview with the Yahoo! Life site.

On the same subject

Niacinamide, an anti-aging active

Skin that itches, reddens, tingles: here is one of the side effects of an excess of Niacin. But that’s not all. If you exceed the recommended dose, you may have digestive problems: stomach pain, nausea, vomiting or diarrhea.

Liver damage in overdose

In the list of risks associated with Niacin, the nutritionist also notes damage to the liver in the event of a significant overdose. It may also be involved in a rise in blood sugar levelsespecially in people with diabetes.

In case of regular intake of vitamin B3 supplements, she advises to make blood checks for these last two points. But taken in accordance with the prescribed doses, these dangers are a priori ruled out. Before starting dietary supplements, it is better to have the approval of your doctor.

Source: Yahoo! Life

Leave a Reply

Your email address will not be published. Required fields are marked *